# SDR P5CA2021010800008

- Difficulty date: January 6, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 19,489 hours, 5,236 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Eng Prv
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE PRV STATUS MESSAGE.  ASBM BITE SHOWS "R PRV" THEN VERIFY TEST PASSED AND NO MESSAGE, PER AMM 36-23-00-715-001.  ALSO RT ENGINE RUN UP AND NO MESSAGE SHOWED, PER AMM 80-11-00-705-003-H00.
